# SDR 96ZZZM17

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N139PA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC296
- Engine: Garrtt TPE33110UA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8070225
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE TORQUE BEGAN FLUCTUATING 900 LBS.  NR 2 ENGINE FUEL CONTROL HAS A LEAK IN THE P3 BELLOWPHRAM.  REMOVED AND REPLACED P3 BELLOWPHRAM.  GROUND POWER RUN OPS CHECKED NORMAL.
